# SDR ASMF200410007

- Difficulty date: October 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Aircraft time: 39,035 hours, 26,097 cycles
- Engine: Pwa JT8D219
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 4608000307
- Part serial: 1532
- Condition: Failed
- Location: Nr 2
- Part time: 158 hours, 112 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, 30 DEGREES OF COURSE VARIATION AND CAPTAIN HSI WITH 15 DEGREE OF DIFFERENCE IN RESPECT TO THE COMPASS. DURING CHECK, SWITCH WAS DETECTED IN NORMAL POSITION, HSI CAPTAIN OPERATING NORMALLY, CAPTAIN COURSE WITH 10 DEGREE OF DIFFERENCE IN RESPECT TO THE COMPASS, HSI FIRS OFFICES FELT 5 DEGREE, FIRST OFFICER COURSE WITH 10 DEGREE DIFFERENCE WITH RESPECT TO THE COMPASS AND AN AHRS NR 2 MODE BASIC LIGHT TURNED ON. AHRS NR 1 WAS RESEATED AND RESTORED AND AHRS NR 2 WAS DEFERRED IAW MM 34-38.  DURING OVERNIGHT SERVICE AHRS NR 2 WAS REPLACED IAW MM 32-2-10, TESTS WERE CORRECT.
